allergy to rhus tox?8 days ago I developed what was originally thought to be shingles on my arm, though it was soon bilateral. After 6 days it was very itchy, and I applied rhus tox ointment. Since then, both arms have gone crazy: masses of blisters, swollen and very hot skin, etc. It is unbearable. Today I saw dermatologists who took skin biopsies etc but said it looks most like a severe plant allergy. Could I have reacted to this extent to rhus tox ointment?
sdudley on 2004-05-06
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.